# SDR VNAA202404080013

- Difficulty date: March 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 19,190 hours, 17,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320471
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL ATTACHED TO STRINGER 20RH BTW STA. FS=310 TO FS=349 AT MAIN AVIONICS COMPARTMENT.  CORROSION ON INTERCOSTAL ATTACHED TO STRINGER 20RH BTW STA. FS=310 TO FS=349 AT MAIN AVIONICS COMPARTMENT WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND BTW FS319 TO FS349 WAS EVALUATED.  WITHIN LIMITS AND BTW FS310 TO FS319 WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-21-23-101-002-A02 AND INTERCOSTAL OUT OF LIMITS WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01
